# SDR AU971547

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520BA
- Propeller: Mcauly 3A32C76
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649896
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKSHAFT BROKEN.
